Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :27 Issue : 1 2000      Add To Cart                                                                    Download

Composition of hypergeometric fractional operators

Auther : LEDA GALUE

Centro de Investigaciَn de Matemلtica Aplicada (CIMA), Facultad de Ingenieria, La Universidad del Zulia, Apartado de Correo 10482, Maracaibo, Venezuela.

E-mail: lgalue@jfalcon.ing.luz.ve

 ABSTRACT 

In this paper we study the composition bIxα,δ,ζ aIxα,β,ηf of hypergeometric fractional operators with different lower limits of integration, for the cases Re(α), Re(γ) > 0 and Re(α) ≤0 < Re(γ). Some special cases are also obtained.

Keywords: Composition of operators; fractional integration and differentiation; hypergeometric fractional operators.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law